×

On the existence of square integrable solutions and their derivatives to fourth and fifth order differential equations. (English) Zbl 0711.34012

Consider the fourth-order nonlinear differential equation \[ (*)\quad x^{iv}(t)+ax'''(t)+bx''(t)+cx'(t)+h(x(t))=p(t), \] where \(a,b,c\in {\mathbb{R}}^+\) are constants with \(ab>c\); \(h(x)\in C^ 1({\mathbb{R}})\), \(h'(x)<0\), \(h(0)=0\), \(| h(x)| \leq H\), \(| p(t)| \leq P\), \(\liminf_{| x| \to \infty}| h(x)| >| p(0)|\) for all t,x\(\in {\mathbb{R}}\). Assuming, in addition, that \(h'(x)\) is bounded on (0,\(\infty)\) and \(\limsup_{t\to \infty}| \int^{t}_{0}p(\tau)d\tau | <\infty,\) it is shown that \(x^{(j)}(t)\in L_ 2(0,\infty)\) for \(j=0,1,2,3\). In the second section, for the fifth-order equation analogous to (*), with corresponding assumptions on the constants and the functions h(x), p(t) it is shown that the validity of \(x^{(j)}(t)\in L_ 2(0,\infty)\), \(j=0,...,4\), is attainable with a certain restriction of \(h'(x)\) on the interval (0,\(\infty)\), only.
Reviewer: P.Talpalaru

MSC:

34A30 Linear ordinary differential equations and systems
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] Andres J.: A useful proposition to nonlinear differential systems with a solution of the prescribed asymptotic properties. Acta UPO 85, Math.XXV (1986), 157-164. · Zbl 0641.34036
[2] Yoshizawa T.: Stability theory by Liapunov’s second method. The Math.Soc.Japan, Tokyo 1966. · Zbl 0144.10802
[3] Andres J.: Boundedness results to the equation x”* + ax” + g(x)x* + h(x) \blacksquare p(x) without the hypothesis h(x)sgn x -= 0 for |x| > R. Atti Accad.Naz.Lincei 80, 5 (1986), 533-539. · Zbl 0722.34027
[4] Voráček J.: Über D’-divergente Lösungen der Differentialgleichung x(n) \blacksquare f(x,x’,...,x(n-1);t). Acta UPO 41 (1973), 83-89.
[5] Vlček V.: On the boundedness of solutions of a certain fourth-order nonlinear differential equation. Acta UPO 89, Math. XXVII, Vol. 91 (1988)) · Zbl 0719.34060
[6] Andres J.: Boundedness of solutions of the third order differential equation with oscillatory restoring and forcing terms. Czech.Math.J. 36, 1 (1986), 1-6. · Zbl 0608.34039
[7] Andres J.: Dichotomies for solutions of a certain third order nonlinear differential equation, which is not from the class D. Fasc.Math. 17 (1987), 55-62. · Zbl 0645.34048
[8] Vlček V.: Boundedness of solutions of a certain fifth-order nonlinear differential equation. · Zbl 0712.34050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.